# SDR DALA1151739885

- Difficulty date: September 6, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N401EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47682
- Aircraft time: 74,502 hours, 68,906 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BETWEEN STA 110 - STA 115 AND ABOVE CUSP LINE, THE DENT WAS FOUND OUT OF LIMITS PER DC-9 SRM.  ER/A 495311-14 SECTION I-ACCOMPLISHED DURING LCK AT SAT,  SEP11. ER/A SECTION II- TO BE ACCOMPLISHED AT EVERY 3000FC  AFTER SECT I ER/A SECTION III-TO BE ACCOMPLISHED WITHIN 8000FC AFTER SECTION II.
